By Esposito P.
Read Online or Download Blow up solutions for a Liouville equation with singular data PDF
Similar mathematics books
This sequence, popular for accessibility and for a student-friendly method, has a wealth of beneficial properties: labored examples, actions, investigations, graded routines, Key issues summaries and dialogue issues. to make sure examination luck there are many updated examination query, plus indicators to point universal pitfalls.
Arithmetic is the technological know-how of acts with no issues - and during this, of items you'll be able to outline through acts. 1 Paul Valéry The essays accrued during this quantity shape a mosaik of idea, study, and perform directed on the job of spreading mathematical wisdom. They tackle questions raised by way of the recurrent commentary that, all too often, the current methods and technique of instructing arithmetic generate within the pupil an enduring aversion opposed to numbers, instead of an realizing of the precious and occasionally mesmerizing issues you can do with them.
- The Residual Set of a Complex on a Manifold and Related Questions (Second Note)
- Geomathematical and Petrophysical Studies in Sedimentology. An International Symposium
- Dynamical systems 01
- Chases and Escapes: The Mathematics of Pursuit and Evasion
Extra resources for Blow up solutions for a Liouville equation with singular data
63(1991), pp. 615-623.  C. C. Chen, C. S. Lin, On the simmetry of blowup solutions to a mean field equation, Ann. Inst. H. Poincar´e Anal. Non Lin´eaire, 18(2001), pp. 271-296.  K. S. Chou, T. Y. H. Wan, Asymptotic radial symmetry for solutions of a punctured disc, Pacific J. , 163(1994), pp. 269-276. u + exp u in  M. G. Crandall, P. H. Rabinowitz, Some continuation and variational methods for positive solutions of nonlinear elliptic eigenvalue problems, Arch. Ration. Mech. , 58(1975), pp.
Weston, On the asymptotic solution of a partial differential equation with exponential nonlinearity, SIAM J. Math. , 9(1978), pp. 1030-1053.  Y. Yang, Solitons in field theory and nonlinear analysis, Springer Verlag, 2001.
Math. , 37(1996), pp. 3769-3796.  V. H. Weston, On the asymptotic solution of a partial differential equation with exponential nonlinearity, SIAM J. Math. , 9(1978), pp. 1030-1053.  Y. Yang, Solitons in field theory and nonlinear analysis, Springer Verlag, 2001.